# SDR AALA20150917002

- Difficulty date: September 16, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 87,113 hours, 39,769 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 1010, WHILE AT CRUISE ALTITUDE, EXPERIENCED SMOKE IN THE COCKPIT EMANATING FROM THE THROTTLE QUADRANT. SEVERAL CBS WERE POPPED.  DECLARED EMER, DIVERTED & PERFORMED CHECKLISTS.  THE FLIGHT LANDED WITHOUT  FURTHER INCIDENT.  ACFT WAS REMOVED FROM SERVICE.   REPLACED BURNED WIRING TO CONNECTOR P1-430, CONNECTOR P1-430 & SWITCH S1-4.
